# SDR ASAA0640230

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 27,443 hours, 14,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Component: Chord
- Component part number: 6546809160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED ON UPPER SURFACE.  REMOVED CORRODED AREA FLAT PEEN AND SPOT FACED AREA FABRICATED AND INSTALLED REPAIR STRAP IAW ASA EA 5310 02581.
